# SDR SWAA2023042017319

- Difficulty date: March 15, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD GIRT BAR FITTING LOWER BRACKET HAS FASTENERS MISSING<[01] REMOVED AND REPLACED MISSING NUT PLATE IN REFERENCE SRM 51-40-02-0G-0.;[02] VERIFIED INSTALLATION;[03] CORRECTION TO FAULT NAME: NUT PLATE MISSING; NOT FASTENER
